Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Пржиялковский, Виктор Владимирович
Przyjalkowski, Victor Vladimirovich
Чельцов, Иван Анатольевич
Cheltsov, Ivan Anatol'evich
Шрамов, Константин Александрович
and
Shramov, Konstantin Aleksandrovich
2005.
Гиперэллиптические и тригональные трехмерные многообразия Фано.
Известия Российской академии наук. Серия математическая,
Vol. 69,
Issue. 2,
p.
145.
Чельцов, Иван Анатольевич
and
Cheltsov, Ivan Anatol'evich
2006.
Факториальность трехмерных нодальных многообразий и связность множества лог-канонических особенностей.
Математический сборник,
Vol. 197,
Issue. 3,
p.
87.
Choe, Insong
and
Hwang, Jun-Muk
2006.
Chow group of 1-cycles on the moduli space of vector bundles of rank 2 over a curve.
Mathematische Zeitschrift,
Vol. 253,
Issue. 2,
p.
281.
Dolgachev, Igor V.
and
Kondō, Shigeyuki
2007.
Arithmetic and Geometry Around Hypergeometric Functions.
Vol. 260,
Issue. ,
p.
43.
Voisin, Claire
2007.
Some aspects of the Hodge conjecture.
Japanese Journal of Mathematics,
Vol. 2,
Issue. 2,
p.
261.
Rapagnetta, Antonio
2007.
On the Beauville form of the known irreducible symplectic varieties.
Mathematische Annalen,
Vol. 340,
Issue. 1,
p.
77.
Buchdahl, Nicholas
2008.
Algebraic deformations of compact Kähler surfaces II.
Mathematische Zeitschrift,
Vol. 258,
Issue. 3,
p.
493.
D'Almeida, Jean
2008.
Opérateurs différentiels linéaires à coefficients constants et schémas de Hilbert ponctuels.
Mathematische Nachrichten,
Vol. 281,
Issue. 5,
p.
645.
Amerik, Ekaterina
and
Voisin, Claire
2008.
Potential density of rational points on the variety of lines of a cubic fourfold.
Duke Mathematical Journal,
Vol. 145,
Issue. 2,
Ramón Marí, José J.
2008.
On the Hodge conjecture for products of certain surfaces.
Collectanea mathematica,
Vol. 59,
Issue. 1,
p.
1.
Jockers, Hans
and
Soroush, Masoud
2009.
Effective Superpotentials for Compact D5-Brane Calabi-Yau Geometries.
Communications in Mathematical Physics,
Vol. 290,
Issue. 1,
p.
249.
Li, Li
2009.
Chow motive of Fulton-MacPherson configuration spaces and wonderful compactifications.
Michigan Mathematical Journal,
Vol. 58,
Issue. 2,
Hu, Wenchuan
and
Li, Li
2009.
The Lawson homology for Fulton–MacPherson configuration spaces.
Algebraic & Geometric Topology,
Vol. 9,
Issue. 1,
p.
455.
Biswas, Jishnu
and
Ravindra, G. V.
2010.
Arithmetically Cohen–Macaulay bundles on complete intersection varieties of sufficiently high multidegree.
Mathematische Zeitschrift,
Vol. 265,
Issue. 3,
p.
493.
Jeronimo, Gabriela
Perrucci, Daniel
and
Sabia, Juan
2010.
On Sign Conditions Over Real Multivariate Polynomials.
Discrete & Computational Geometry,
Vol. 44,
Issue. 1,
p.
195.
Santillan, Osvaldo P
2010.
New non-compact Calabi–Yau metrics in
D
= 6
.
Classical and Quantum Gravity,
Vol. 27,
Issue. 15,
p.
155013.
PETERS, CHRIS
2010.
BLOCH-TYPE CONJECTURES AND AN EXAMPLE A THREE-FOLD OF GENERAL TYPE.
Communications in Contemporary Mathematics,
Vol. 12,
Issue. 04,
p.
587.
Jahnke, Priska
and
Radloff, Ivo
2011.
Terminal Fano threefolds and their smoothings.
Mathematische Zeitschrift,
Vol. 269,
Issue. 3-4,
p.
1129.
Voineagu, Mircea
2011.
Cylindrical homomorphisms and Lawson homology.
Journal of K-Theory,
Vol. 8,
Issue. 1,
p.
135.
Fuji, Hiroyuki
Nakayama, Shinsaku
Shimizu, Masahide
and
Suzuki, Hisao
2011.
A note on computations of the D-brane superpotential.
Journal of Physics A: Mathematical and Theoretical,
Vol. 44,
Issue. 46,
p.
465401.